File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: ID-based ring signature scheme secure in the standard model

TitleID-based ring signature scheme secure in the standard model
Authors
Issue Date2006
Citation
Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 2006, v. 4266 LNCS, p. 1-16 How to Cite?
AbstractThe only known construction of ID-based ring signature schemes which maybe secure in the standard model is to attach certificates to non-ID-based ring signatures. This method leads to schemes that are somewhat inefficient and it is an open problem to find more efficient and direct constructions. In this paper, we propose two such constructions. Our first scheme, with signature size linear in the cardinality of the ring, is secure in the standard model under the computational Diffie-Hellman assumption. The second scheme, achieving constant signature size, is secure in a weaker attack model (the selective ID and selective chosen message model), under the Diffie-Hellman Inversion assumption. © Springer-Verlag Berlin Heidelberg 2006.
Persistent Identifierhttp://hdl.handle.net/10722/260178
ISSN
2005 Impact Factor: 0.302
2015 SCImago Journal Rankings: 0.252

 

DC FieldValueLanguage
dc.contributor.authorAu, Man Ho-
dc.contributor.authorLiu, Joseph K.-
dc.contributor.authorYuen, Tsz Hon-
dc.contributor.authorWong, Duncan S.-
dc.date.accessioned2018-09-12T02:00:38Z-
dc.date.available2018-09-12T02:00:38Z-
dc.date.issued2006-
dc.identifier.citationLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 2006, v. 4266 LNCS, p. 1-16-
dc.identifier.issn0302-9743-
dc.identifier.urihttp://hdl.handle.net/10722/260178-
dc.description.abstractThe only known construction of ID-based ring signature schemes which maybe secure in the standard model is to attach certificates to non-ID-based ring signatures. This method leads to schemes that are somewhat inefficient and it is an open problem to find more efficient and direct constructions. In this paper, we propose two such constructions. Our first scheme, with signature size linear in the cardinality of the ring, is secure in the standard model under the computational Diffie-Hellman assumption. The second scheme, achieving constant signature size, is secure in a weaker attack model (the selective ID and selective chosen message model), under the Diffie-Hellman Inversion assumption. © Springer-Verlag Berlin Heidelberg 2006.-
dc.languageeng-
dc.relation.ispartofLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)-
dc.titleID-based ring signature scheme secure in the standard model-
dc.typeConference_Paper-
dc.description.natureLink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-33845272549-
dc.identifier.volume4266 LNCS-
dc.identifier.spage1-
dc.identifier.epage16-
dc.identifier.eissn1611-3349-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats